# SDR IPXA2020092160469

- Difficulty date: September 8, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AYB7136
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT UNDER WING FUSELAGE SKIN HAS CHAFE DAMAGE AT STA 1153 AND LONG 43L.  REMOVED, FABRICATED, AND REPLACED DAMAGED DOUBLER AT STA 1153 AND LONG 43L, IAW SRM 53-40-01 REPAIR 2 FIG 202 (MAJOR).
